Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Cause for severe abdominal pain?

Hi I am a 19 year old female. I have been getting real bad stomach aches lately, my boobs also hurt. I go to use the restroom several times a day, like stomach aches within everytime. Lately I have been getting up in the middle of the night having to use the restroom and sitting on the toilet quite sometime. Idk if it s what I ate the night before or during the day. I had a hot pocket & a pop tart today. My period isn t in another week. It s just not normal to me having these symptoms. I am quite worried that it could be something serious.
Mon, 2 Jun 2014
Report Abuse
Gastroenterologist 's  Response
Hi,

The symptoms you are having might be related to premenstrual syndrome as your periods are due next week.

Feeling to use the restroom several times a day might be related to :
- indigestion
- food poisoning
- viral gastroenteritis

I advise to:
- take more water
- take tasectan for diarrhea
- take otc ors

If no improvement, should consult with your doctor!
Wish fast recovery!
Dr.Klerida
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Cause for severe abdominal pain?

Hi, The symptoms you are having might be related to premenstrual syndrome as your periods are due next week. Feeling to use the restroom several times a day might be related to : - indigestion - food poisoning - viral gastroenteritis I advise to: - take more water - take tasectan for diarrhea - take otc ors If no improvement, should consult with your doctor! Wish fast recovery! Dr.Klerida